# SDR AALA202407253086

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 28,758 hours, 11,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIFFICULT TO ARM AND DISARM BOTH FORWARD DOORS. FOUND R1 DOOR SLIDE GIRT BAR STOP BROKEN. REMOVED AND REPLACED GIRT BAR STOP AT R1 DOOR. PER AMM 25-66-01.
